# SDR AALA20140123008

- Difficulty date: January 23, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 68,761 hours, 23,673 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT HAS CORROSION AT STATION 620 & STRINGER 26 LT INSIDE OF THE STRINGER CHANNEL.  INSTALLED STRINGER REPAIR IAW AA B757-200 53-00-03 FIGURE 201 DETAIL II.
